Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Complete noncompact Kähler manifolds with positive holomorphic bisectional curvature


Author: Wan-Xiong Shi
Journal: Bull. Amer. Math. Soc. 23 (1990), 437-440
MSC (1985): Primary 53C55, 58G11
MathSciNet review: 1044171
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 53C55, 58G11

Retrieve articles in all journals with MSC (1985): 53C55, 58G11


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1990-15954-3
PII: S 0273-0979(1990)15954-3